# SDR SWIA2020033049581

- Difficulty date: February 20, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 601R1430414
- Condition: Damaged
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBOARD FLAP VANE LEADING EDGE INBOARD RIB REQUIRES REPLACEMENT  (C CHECK) RO 3/27/2020    REMOVED AND REPLACED AND RESTORED FINISH ON RH INBOARD FLAP VANE LEADING EDGE INBOARD RIB. REF: CRJ200 SRM. FOUND TO BE OUT OF LIMITS ON CAMP 20427303 JOB 2736661 OP 186
